Volume 22, No 3, 2015

Gimadi E. Kh., Rykov I. A.
A randomized algorithm for the vector subset problem with the maximal Euclidean norm of its sum
P. 5-17

Gordeev E. N.
Comparison of three approaches to studing stability of solutions to discrete optimization and computational geometry problems
P. 18-35

Kochetov Yu. A., Panin A. A., Plyasunov A. V.
Comparison of metaheuristics for the bilevel facility location and mill pricing problem
P. 36-54

Skorokhodov V. A., Chebotareva A. S.
The maximal flow problem on networks with special conditions of flow distribution
P. 55-74

Chukhrov I. P.
On the problem of minimizing a single set of Boolean functions
P. 75-97

 © Sobolev Institute of Mathematics, 2015